It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Shane on September 23, 2000 at 09:10:33:

In Reply to: ADD posted by Mindy on September 22, 2000 at 15:43:23:

: What medicine has been issued to an adult diagnosed with ADD? What are the side effects?

Im 29 years old and I am taking adderall. The side effects that I have personally found are:
A little loss of appetite. Used to go to bed at about 11:00pm, now do at about 12:00 or 1:00am.
I get a lot more things 'accomplished' though. I would say that I am 50% better than before.

Follow Ups

All times are GMT -7. The time now is 08:26 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!